Pseudocomplemented and Stone Posets
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 51 (2012) no. 1, pp. 29-34
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We show that every pseudocomplemented poset can be equivalently expressed as a certain algebra where the operation of pseudocomplementation can be characterized by means of remaining two operations which are binary and nullary. Similar characterization is presented for Stone posets.
We show that every pseudocomplemented poset can be equivalently expressed as a certain algebra where the operation of pseudocomplementation can be characterized by means of remaining two operations which are binary and nullary. Similar characterization is presented for Stone posets.
Classification :
06A06, 06A11, 06D15
Keywords: pseudocomplement; pseudocomplemented poset; Stone poset
Keywords: pseudocomplement; pseudocomplemented poset; Stone poset
@article{AUPO_2012_51_1_a1,
author = {Chajda, Ivan},
title = {Pseudocomplemented and {Stone} {Posets}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {29--34},
year = {2012},
volume = {51},
number = {1},
mrnumber = {3060006},
zbl = {06204918},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2012_51_1_a1/}
}
Chajda, Ivan. Pseudocomplemented and Stone Posets. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 51 (2012) no. 1, pp. 29-34. http://geodesic.mathdoc.fr/item/AUPO_2012_51_1_a1/